Se han encontrado 1309 registros.

1151) Iglesias Piñeiro, J., Castillejo Murillo, J., Parana, R., Mascato, P., Lombardía, M. J. (2000). "Susceptibility of the eggs of the pest slug Deroceras Reticulatum to contact with metal salts". In: Journal of Molluscan Studies. Vol. 66. pp. 171-176. Oxford University Press. ISSN: 0260-1230 Google Scholar

1152) Aneiros Pérez, German(2000). "Selección de la ventana en suavización tipo núcleo de la parte no paramétrica de un modelo parcialmente lineal con errores autorregresivos". In: Qüestiió . Vol. 24. pp. 267-291 . Institut d'Estadística de Catalunya. Google Scholar

1153) Veraberbeke N, Cadarso Suárez, Carmen María (2000). "Regression with censored data under the Koziol-Green model". In: TEST. Vol. 9. pp. 97-122. Springer. ISSN: 1133-0686 Google Scholar

1154) J. A. Vilar(2000). "Recursive local polynomial regression under dependence conditions". In: TEST. Vol. 9(1). pp. 209-232. Springer Verlag. ISSN: 1133-0686 Google Scholar

1155) J. A. Vilar(2000). "Finite sample performance of density estimators from unequally spaced data". In: Statistics & Probability Letters. Vol. 50. pp. 63-73. Elsevier Science Bv. ISSN: 0167-7152 Google Scholar

1156) López Vizcaíno, María Esther, Santiago-Pérez MI, Abraira García, L. (2000). "Automated outbreak detection from public health surveillance data". In: Stata Technical Bulletin. Vol. STB-32. pp. 23-25. Stata Corporation. ISSN: 1097-8879 Google Scholar

1157) Sánchez Sellero, C., González-Manteiga, W., Cao, R. (1999). Bandwidth selection in density estimation with truncated and censored data In: Annals of the Institute of Statistical MathematicsVol. 51, 1. pp. 51-70. Springer Heidelberg. ISSN: 0020-3157 Google Scholar

1158) de Uña Álvarez, Jacobo, González-Manteiga, W. (1999). "Strong consistency under proportional censorship when covariables are present". In: Statistics & Probability Letters. Vol. 42. pp. 283-292. Elsevier Science Bv. ISSN: 0167-7152 Google Scholar

1159) Iglesias Pérez, María del Carmen, González-Manteiga, W. (1999). "Strong representation of a generalized product-limit estimator for truncated and censored data with some applications". In: Journal of Nonparametric Statistics. Vol. 10. pp. 213-244. Taylor & Francis Ltd. ISSN: 1048-5252 Google Scholar

1160) Alcalá Nalvaiz, José Tomás, Cristóbal Cristóbal, José Antonio, González-Manteiga, W. (1999). "Goodness-of-fit test for linear models based on local polynomials". In: Statistics & Probability Letters. Vol. 42. pp. 39-46. Elsevier Science Bv. ISSN: 0167-7152 Google Scholar